Next Article in Journal
Optimal Filtering of Markov Jump Processes Given Observations with State-Dependent Noises: Exact Solution and Stable Numerical Schemes
Next Article in Special Issue
On the Exponents of Exponential Dichotomies
Previous Article in Journal
Certain Hadamard Proportional Fractional Integral Inequalities
Previous Article in Special Issue
Computer Simulation and Iterative Algorithm for Approximate Solving of Initial Value Problem for Riemann-Liouville Fractional Delay Differential Equations
 
 

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 505

Article: Infinitely Many Homoclinic Solutions for Fourth Order p-Laplacian Differential Equations
Authors: by Stepan Tersian
Link: https://www.mdpi.com/2227-7390/8/4/505

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop